MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. TUFTEX EMBOLECTOMY CATHETER

LEMAITRE VASCULAR, INC. TUFTEX EMBOLECTOMY CATHETER
Catalog Number 1601-38
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not received for evaluation.Therefore, the report of the balloon failing to deflate could not be confirmed and the root cause could not be determined.The device will be inspected when returned to determine the root cause of the reported issue.The production and traceability record for the device was reviewed; no issues were found during manufacturing or packaging that would cause or contribute to the reported event.All quality control tests were completed successfully and met specification.We have not received any other complaints of a similar nature for devices from this lot.
 
Event or Problem Description
While preparing the device, the balloon could be inflated.However, it could not be deflated.A different device of the same size and from the same lot was used as a replacement.The procedure was completed without issue using the replacement device.No patient injury or adverse health effects were reported.

Brand Name
TUFTEX EMBOLECTOMY CATHETER
Common Device Name
EMBOLECTOMY CATHETER
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
7814251683
MDR Report Key24468739
Report Number1220948-2026-00035
Device Sequence Number9581217
Product Code DXE
UDI-Device Identifier00840663100477
UDI-Public(01)00840663100477(11)220324(17)280228(10)SLC5546(91)1601-38
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K992368
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1601-38
Device Lot NumberSLC5546
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Initial Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown